Journal article icon

Journal article

An explicit solution to the Skorokhod embedding problem for functionals of excursions of Markov processes

Abstract:

We develop an explicit non-randomized solution to the Skorokhod embedding problem in an abstract setup of signed functionals of excursions of Markov processes. Our setting allows us to solve the Skorokhod embedding problem, in particular, for the age process of excursions of a Markov process, for diffusions and their signed age processes, for Azéma's martingale and for Bessel processes of dimension smaller than 2. This work is a continuation and an important generalization of Obłój and Yor [J...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.spa.2006.08.005

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume:
117
Issue:
4
Pages:
409-431
Publication date:
2007-04-05
DOI:
ISSN:
0304-4149
URN:
uuid:0377f5cf-4ae9-4ce5-99b0-afc296c13282
Source identifiers:
188207
Local pid:
pubs:188207

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP